# SDR 3RAA2013212001

- Difficulty date: May 9, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N467CS
- Make and model: Casa C212
- Aircraft serial: 167
- Aircraft time: 11,562 hours, 14,064 cycles
- Engine: Garrtt TPE33110R
- Engine time: 9,473 hours, 9,894 cycles
- Propeller: Hartzl HCB4M
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, E

## Discrepancy

THE LEFT ENGINE FIRE WARNING LIGHT FLICKERED DURING THE TAKEOFF ROLL.  THE CO-PILOT CALLED THE LIGHT AND THE PIC ABORTED THE TAKEOFF.  NO SECONDARY INDICATIONS WERE OBSERVED.  PIC CONFIRMED THAT THE ENGINE WAS NOT ON FIRE AND PERFORMED A NORMAL SHUTDOWN.  MAINTENANCE DISCOVERED TWO WIRES THAT WERE CHAFED AND SHORTING.  MAINTENANCE REPAIRED THE CHAFING WIRES AND THE AIRCRAFT WAS RETURNED TO SERVICE.
